# SDR VNAA202406040014

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,310 hours, 17,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-349 S21r
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED AT FS333-FS349 STRINGER 21R AT TWO RIVETS. REPLACED STRINGER P/N SH670-31383-1, 21R, INSTALLED FASTENERS IAW CRJ 900 SRM 51-42-06-001-001-A01.  REMOVED AND REINSTALLED STRINGER GUSSET AT STRINGER 21R / F.S 349.00, P/N SH670-32681-1, AND GUSSET CLIP, P/N SH670-41519-1 SAME LOCATION AS GUSSET, STRINGER CLIP AND STAND-OFF BETWEEN F/S 349.00 AND 364.00, BRACKET P/N SH670-96038-5 BETWEEN F.S 364.00 AND 379.00, IAW CRJ 900 SRM 51-42-06-001-A01.
